TU Darmstadt / ULB / TUbiblio

W-methods in optimal control

Lang, J. and Verwer, J. G. (2013):
W-methods in optimal control.
In: Numerische Mathematik, pp. 337-360, 124, [Article]

Item Type: Article
Erschienen: 2013
Creators: Lang, J. and Verwer, J. G.
Title: W-methods in optimal control
Language: German
Journal or Publication Title: Numerische Mathematik
Volume: 124
Divisions: Exzellenzinitiative > Clusters of Excellence > Center of Smart Interfaces (CSI)
Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Date Deposited: 17 Dec 2014 12:35
Export:

Optionen (nur für Redakteure)

View Item View Item